# SDR SIMA20140708003

- Difficulty date: July 8, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 39,012 hours, 33,031 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT INFORMED CAPTAIN & MX THAT THE MAIN CABIN DOOR IS DIFFICULT TO OPERATE.   PERFORM ADJUSTMENT OF PAX MAIN DOOR, IAW AMM 52-18-00.
